# SDR UALA2010110204066

- Difficulty date: November 1, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 58,656 hours, 10,594 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel Jettison
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CENTER L LEFT CENTER (OVERRIDE) FUEL PUMP SWITCHED ON AND PUMP OUTPUT PRESSURE LOW. ADVISORY MSG-2811015 INACTV ER MODE. REPLACED CENTER LTH OVHRD JETTISON PUMP PRESS SWITCH. REMOVED PUMP AND CHECKED FOR PUMP DEBRIS, NONE FOUND. REQUIRES OP CHECK. NO FAULTS AT THIS TIME. CREW CONFIRMED THAT THE FUEL SYS. OPS NORMAL PRIOR TO ENTERING ETOPS. ACFT OK FOR SERVICE.
